MAUDE Adverse Event Report: OMNICELL, INC. OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE

OMNICELL, INC. OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020 an i.V.Station device passed three underdosed syringe preparations.The syringes contained approximately 4ml of neostigmine drug solution when they should have contained 5ml.No errors were generated and the incorrect volume issue was not able to be reproduced.A system modification was made to enable the robot pincer pressure regulator in order to ensure that the syringe is not handled with excessive pressure causing potential drug loss after the preparation has been weighed and marked acceptable.The preparations were visually identified and rejected and there are no known adverse patient effects.
 
Additional Manufacturer Narrative
As of january 2020, the establishment registration and listing for this device was updated to omnicell, inc.From aesynt, inc, which was not reflected in the original report submission.Therefore, this report is a correction to the manufacturer listed in sections d3 and g1.

Brand Name
OMNICELL I.V.STATION
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
OMNICELL, INC.
51 pennwood place
warrendale PA 15086
MDR Report Key10332184
Report Number3011278888-2020-00013
Device Sequence Number3623864
Product Code NEP
UDI-Device Identifier08056477790007
UDI-Public(01)08056477790007(11)171108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;